MAUDE Adverse Event Report: O&M HAYARD, INC. SURGICAL ULTRA GOWN LARGE 32; SURGICAL GOWNS

O&M HAYARD, INC. SURGICAL ULTRA GOWN LARGE 32; SURGICAL GOWNS
Model Number 95111
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Local Reaction (2035)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event was returned for evaluation.One (1) sealed, unused representative sample was received with the product packaging.The sample was evaluated under ambient light conditions.There are no damages observed on the product packaging.The csr wrap was unwrapped and there are no damages observed on the csr wrap.The gown was unfolded for inspection.The tie cards are attached to the ties at the front of the gown as intended.There are no damages observed on the front of the gown.The back and inside of the gown and the seams of the gown were inspected and no damages observed.The knitted cuffs were inspected inside and out.When the sleeves were turned inside out, loose threads are observed at the sewn seams.The threads are tied off after sewing and no gaps are observed.The knitted cuffs are visually different in length.The left cuff measures approximately 3 inches in length and the right cuff measures approximately 3.25 inches in length.The gown was compared to specification component and the specification drawing states the cuffs should measure 3.75 +/-.50 inches.The observation of the difference in cuff size is noted in this evaluation however the size of the cuffs would probably not contribute to a reaction incident.There is nothing visual on the knitted cuffs to confirm the reaction experienced by the customer.The falure analysis lab is unable to confirm the reaction with the evaluation conducted in the lab.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The customer reported that several staff members, including surgeons were experiencing issues with skin breakdown around their wrist and lower forearm.The staff felt the issue was caused by something in the cuff of the gowns.Per customer, staff member(s) had to schedule appointment with dermatologist and was prescribed steroid rx.There was no loss of work time as a result.
 
Additional Manufacturer Narrative
A lot number for the gown involved in adverse event was not provided; therefore, a device history record review of the involved gown lot was unable to be performed.Product safety clearance, (b)(6), for ultra surgical gowns was reviewed.The product was not identified as an irritant.Biocompatibility test results for the cuff were reviewed, confirming the material is not an irritant.Environmental results from the prior 12 months were reviewed, including bioburden, surface, and viable/non-viable particles.All results were within specification.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
SURGICAL ULTRA GOWN LARGE 32
Common Device Name
SURGICAL GOWNS
Manufacturer (Section D)
O&M HAYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
O&M HALYARD HONDURAS S.A DE C..
carretera tegucigalpa
villaneva cortes, hn
HO  
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
MDR Report Key18837110
Report Number9680646-2024-00001
Device Sequence Number12627094
Product Code FYA
UDI-Device Identifier30680651951114
UDI-Public30680651951114
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K080795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number95111
Device Catalogue Number991095111
Device Lot NumberAH3304TC5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown